# SDR CALA9802047

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inop
- Location: Seat 21b,34k,36b
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT LIGHT AT SEATS 21B, 34K, AND 36B INOPERATIVE.  THE EMERGENCY LIGHT IN SEATS 21B, 34K, AND 36B WERE REPLACED IAW MM 33-50-00.
